# SDR SWAA2023053126858

- Difficulty date: April 13, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA 2023-257865<[01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802 STEP C (5) (D) AND C (10).;[02] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802 STEP C (5) (D) AND C (10).
